# SDR QXEA0101183

- Difficulty date: July 22, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 40,382 hours, 50,601 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN SIDE OF FUSELAGE APT APPROXIMATELY 40 INCHES AFT OF MAIN CABIN DOOR WL 22.047 AND FS 238.779. REPAIRED IAW HORIZON AIR EA 4-53-1513 AND FOKKER SRM 51-31-01.
